# SDR SWAA2019120939489

- Difficulty date: December 1, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 39,637 hours, 19,917 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401Y8
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER LEADING EDGE 341B RIB CRACKED AT LEADING EDGE STA. 179.64. / R&R RIB IAW SRM AND DWG.
